Please use this identifier to cite or link to this item:

The Polychaetous Annelids of Alaska

File Size Format  
vol2n1-3-58.pdf 26.95 MB Adobe PDF View/Open

Item Summary

Title:The Polychaetous Annelids of Alaska
Authors:Hartman, Olga
Date Issued:Jan 1948
Publisher:University of Hawai'i Press
Citation:Hartman O. 1948. The polychaetous annelids of Alaska. Pac Sci 2(1): 3-58.
Appears in Collections: Pacific Science Volume 2, Number 1, 1948

Please email if you need this content in ADA-compliant format.

Items in ScholarSpace are protected by copyright, with all rights reserved, unless otherwise indicated.